or Connect
Mothering › Groups › April 2013 Due Date Club › Discussions › Does anyone have experience with Terbutaline?

Does anyone have experience with Terbutaline?

post #1 of 4
Thread Starter 

I had contractions every 5 minutes on Sunday so I went in for monitoring and was given a shot of Terbutaline in my arm. That stuff burns and then my heart was pounding. Now I have a rash on my belly that itches and I was just wondering if that is a normal side effect. 

post #2 of 4

I had it with my first. I remember it made me shake and feel kind of crazy and I seem to remember my heart racing. I didn't get a rash though... maybe call your doctor tomorrow to ask about it?

post #3 of 4
Thread Starter 

I have an appointment tomorrow anyway so I've just been trying to live with it for now. 

post #4 of 4

I don't know what that is, but the effects sound horrible! Hope you get some relief!

  Return Home
  Back to Forum: April 2013 Due Date Club
Mothering › Groups › April 2013 Due Date Club › Discussions › Does anyone have experience with Terbutaline?